# SDR UIEA2017060400909

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 310T202022
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON TOP FRONT SPAR FUEL LINE FOUND DENTED.  THE FUEL LINE WAS REMOVED AND REPLACED IAW AMM 28-22-07, REV 120,  BONDING RESISTANCE TEST CARRIED OUT IAW AMM28-22-07, REV 120.  FOUND GOOD,  LEAK CHECKED IAW AMM 28-22-07, REV 121.  FOUND NO LEAKAGE.
